# SDR USAA060615

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 67,863 hours, 67,863 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BOTTOM AFT TAIL CONE, AFT OF APU DOOR FRAME.  CUTOUT DAMAGE, FABRICATED DOUBLERS IAW EA 97542, DEFECT SIZE: 17" BY 13" BY .75".
